MathSciNet Relay Station
MathSciNet bibliographic data
MR2200934 (2007e:28001) 28A12 (47A25)
Łaba, Izabella; Wang, Yang Some properties of spectral measures. Appl. Comput. Harmon. Anal. 20 (2006), no. 1, 149–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement